# SDR SWAA2022030425952

- Difficulty date: March 26, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 41,548 hours, 24,681 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON TENSION STRAP AT STA 1016+13 RBL 18 WL 208 / REMOVED AND REPLACED TENSION STRAP FROM BS 1016 TO BS 1028.5 WL 208 RBL 18 IAW SRM 51-40-02 AND DWG 147A5730.
